# SDR EIA2006196

- Difficulty date: August 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 620-647
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK ABOVE ROW OF FASTENERS ON STR 6L AT BS 630.  REPAIRED CRACKED SKIN PER B747 SRM 53-30-03; REPAIRED STRINGER 6L BETWEEN BS 630-647 PER B747 SRM 53-10-03; REPAIRED SHEAR TIES BS 620-640 PER B747 SRM 53-10-04.
